# SDR AALA201704259032

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 14,595 hours, 5,820 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: M224749
- Condition: Failed
- Location: Lt Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, LEFT WHEEL ASSEMBLY HEATED UP TO AN UNSAFE TEMPERATURE.  FIRE DEPT SAID SPARKS WERE COMING FROM LEFT WHEEL ASSEMBLY. MAINTENANCE FOUND THE NUMBER 1 MAIN WHEEL HAD A BEARING FAILURE. REMOVED AND REPLACED #1 MLG WHEEL ASSEMBLY AS PER AMM  32-45-11. REMOVED AND REPLACED #1 MLG BRAKE ASSEMBLY AS PER AMM 32-41-41 AND #1 MLG AXLE SLEEVE AS PER AMM 32-11-85 DUE TO OVERHEAT CONDITION CAUSED BY THE #1 MLG WHEEL ASSEMBLY BEARING FAILURE. THE AIRCRAFT WAS GROUNDED.
